# SDR CALA2023052201597

- Difficulty date: May 19, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N73445
- Make and model: Boeing 737-900ER
- Aircraft serial: 40000
- Aircraft time: 38,482 hours, 13,786 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 146A591032
- Condition: Damaged
- Location: Sta785-807
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH CREASE BEAM INNER CORD BETWEEN STA785 TO STA807 WAS REPAIRED PER EC/RA 5311-03001 REF NON-ROUTINE 1390195 FOR WORK ACCOMPLISH ED. P/N 146A5910-32 LOG BOOK ENTERY REQUIRED FOR SFR (SIGNIFICAN T FINDINGS REPORT). THIS REPAIR IS MAJOR REPAIR.THIS ELB LOG IS CHANGED TO INSPECTIO N REQUIRED.  CREATED SIGNIFICANT FINDINGS REPORT(1032474) FOR REPAIR THAT WAS ACCOMPLISH ON NON-ROUTIN 1390195. REPAIRED IAW ECRA, ISSUED SFR AS NEEDED.
